d-α-ψ-EXPANSIVE MAPPINGS IN DISLOCATED METRIC SPACES

Full Article - PDF

Published: 2017-01-29

Page: 103-112


ASHA RANI *

Research Scholar, Department of Mathematics, SRM University, Sonepat-131001, India

ASHA RANI

Department of Mathematics, SRM University, Sonepat-131001, India

KUMARI JYOTI

Department of Mathematics, SRM University, Sonepat-131001, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we introduce d-α-ψ-expansive mappings in the context of dislocated metric spaces. Further, we prove existence and uniqueness of fixed points of such mappings and also prove cyclic expansion results and coupled fixed point theorems. Further, we provide some examples to illustrate our results.

Keywords: Fixed point, d-α-ψ-mappings, dislocated metric space, cyclic expansion, couple fixed point theorems


How to Cite

RANI, A., RANI, A., & JYOTI, K. (2017). d-α-ψ-EXPANSIVE MAPPINGS IN DISLOCATED METRIC SPACES. Asian Journal of Mathematics and Computer Research, 15(2), 103–112. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/4229

Downloads

Download data is not yet available.